# SDR DALA2017080306026

- Difficulty date: August 2, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 59,145 hours, 24,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FS 1640 FLOORBEAM UPPER TEE HAS CORROSION AROUND THE FASTENER HOLES (UPPER & LOWER SURFACE) BETWEEN LBL 24 & RBL 24.    REMOVED CORROSION,  EVALUATED AREA, ORIG..125, LOSS .042, REMAINING .083 AREA FOUND TO BE OUT OF LIMITS,  CUT DAMAGE AREA, HFEC AREA, NO DEFECTS NOTED,   FABRICATED A REPAIR.  ALODINED, PRIMED, TOPCOATED, & INSTALLED THE REPAIR IAW SRM 53-00-51, 51-10-02, 53-00-51, REP 10, AND AMM 51-21-15.
